Sh:435

Bib entry
@article{Sh:435,
 author = {Shelah, Saharon and {\L}uczak, Tomasz},
 title = {{Convergence in homogeneous random graphs}},
 journal = {Random Structures Algorithms},
 fjournal = {Random Structures \& Algorithms},
 volume = {6},
 number = {4},
 year = {1995},
 pages = {371--391},
 issn = {1042-9832},
 doi = {10.1002/rsa.3240060402},
 mrclass = {05C80},
 mrnumber = {1368840},
 mrreviewer = {J. Spencer},
 doi = {10.1002/rsa.3240060402},
 note = {\href{https://arxiv.org/abs/math/9501221}{arXiv: math/9501221}},
 arxiv_number = {math/9501221}
}